# SDR SWAA2018071123407

- Difficulty date: July 1, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 49,090 hours, 28,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY LOWER EMERGENCY EXIT SIGN ON AFT WALL HOUSING DAMAGED.  R&R SIGN IAW AMM.
